# SDR SIMA20141202001

- Difficulty date: December 2, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 37,427 hours, 33,953 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT'S FLASHLIGHT HOLDER BROKEN, WILL NOT HOLD FLASHLIGHT.  R & R FWD FLIGHT ATTENDANT FLASHLIGHT ASSEMBLY IAW AMM 33-50-16.
